Results 1 to 6 of 6
Wellbrutin
  1. #1
    danianichole is offline New Member
    Join Date
    May 2004
    Location
    .
    Posts
    2

    Default Wellbrutin

    Hello Everyone, I a concerned friend and am trying to understand the anti-depression drug Wellbrutin. I have a friend (19 year old male) who started taking this medication in january at the begining of the year. Just recently, about 5-6 weeks ago he stopped taking his medication cold turkey becuase he was getting acne, is this dangerous? I wouldnt have really thought much of it but his mood/attitude has changed drastically. He is complaining to me about confusion, he is extremely indecisive. His body language is continously confusing as well, he goes from being very dominant/angry/resistant behaviors to compassionate and vunerable. I am very concered and worried about this behavior and i just do not know anyone else to ask and i hope someone out there will know something. He has refused to make a doctor appt., i am concerned, thank you.. please help me...

  2. #2
    Locus is offline New Member
    Join Date
    May 2004
    Location
    USA.
    Posts
    9

    Default

    He should have definitely tapered off instead of cold turkey. He's probably going through a type of withdrawal now. Yes, he should see a doctor.

  3. #3
    danianichole is offline New Member
    Join Date
    May 2004
    Location
    .
    Posts
    2

    Default

    Does this behavior go away or is this permenent change in his personality, but if it does go away how long is withdrawal??

  4. #4
    verwon is offline New Member
    Join Date
    Jun 2004
    Location
    USA.
    Posts
    6

    Default

    Withdrawal from psychotropic drugs actually varies according to how long you have been taking it. A short period of time canresult in symptoms for about a week, a year or more of taking it can result in symptoms for a month or more.

    You should never stop taking these cold turkey, you need to taper off almost all psychotropics. He should really discuss this with is doctor.

  5. #5
    busrider85 is offline New Member
    Join Date
    Jun 2004
    Location
    .
    Posts
    1

    Default

    quote:Originally posted by danianichole

    Hello Everyone, I a concerned friend and am trying to understand the anti-depression drug Wellbrutin. I have a friend (19 year old male) who started taking this medication in january at the begining of the year. Just recently, about 5-6 weeks ago he stopped taking his medication cold turkey becuase he was getting acne, is this dangerous? I wouldnt have really thought much of it but his mood/attitude has changed drastically. He is complaining to me about confusion, he is extremely indecisive. His body language is continously confusing as well, he goes from being very dominant/angry/resistant behaviors to compassionate and vunerable. I am very concered and worried about this behavior and i just do not know anyone else to ask and i hope someone out there will know something. He has refused to make a doctor appt., i am concerned, thank you.. please help me...
    I DON'T THINK YOUR FRIEND IS WITHDRAWING, IT'S ALREADY BEEN AT LEAST 6 WEEKS SINCE HIS LAST DOSE. SOUNDS MORE LIKE MANIC/DEPRESSION DUE TO DOMINANT/ANGRY THAN INDECISIVE/VULNERABLE. NOTE THOUGH I'M NO DOCTOR, JUST A GENIASS ER I MEAN GENIUS.

  6. #6
    Locus is offline New Member
    Join Date
    May 2004
    Location
    USA.
    Posts
    9

    Default

    oh wow, i missed that bit of info that he'd been off the drug for 5 to 6 weeks already. Yeah, if he is still having symptoms like this it is not withdrawal after that long. He should definitely be seeing a doctor though, definitely.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22